# SDR YENA2022011900025

- Difficulty date: January 11, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N663JB
- Make and model: Airbus A320-232
- Aircraft serial: 3287
- Aircraft time: 52,820 hours, 18,966 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Cabin Pressure
- Part number: 2079102AB
- Part serial: 0754775
- Condition: Failed
- Location: 11hl
- Part time: 52,808 hours, 18,967 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT #6122, RIC-MCO(DIVERTED TO JFK). AFTER TAKE-OFF THE AIRCRAFT DID NOT PRESSURIZE WITH EITHER AUTO PRESSURIZATION SYSTEM, MANUAL PRESSURIZATION WAS OPERATIVE. DIVERSION TO JFK NECESSARY; CPC 1 FLAGGED ON "PFR". R & R CPC1.VERIFIED OUTFLOW VALVES CLEARED OF OBSTRUCTIONS. PERFORMED OPERATIONAL CHECK OF CPC 1 CPC 2. ALL OPERATION WAS NORMAL IN ATO/MANUAL.REF TO AMM 21-31-34-00-001-A
